Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 56, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Dec 16, 2007, 5:30 AM CST for 4 counties in Texas. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2007, 5:30 AM CST (11:30 UTC)
- Expired
- Dec 17, 2007, 9:34 AM CST
- In force
- 28 hr
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Franklin County, TX, Morris County, TX, Red River County, TX, Throckmorton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 140 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sulphur River near Talco (TLCT2).
- Action stage
- 19.5 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 27.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07343200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Dec 15, 3:23 PM CST, 14 hours 7 minutes earlier.
Area forecast discussion, Dec 15, 3:23 PM CST, 14 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 323 PM CST SAT DEC 15 2007 .DISCUSSION... SURFACE FRONT HAS CROSSED THE MS RVR THIS AFTERNOON...TAKING THE RAIN WITH IT. UPPER TROF CURRENTLY OVER NCNTRL TX AND IT IS EXPECTED TO CLOSE OFF TONIGHT AND MOVE INTO THE OHIO VALLEY BY DAYBREAK SUNDAY. SOME PRECIP WRAPPING AROUND THE LOW OVER EASTERN OK AND WESTERN AR THIS AFTERNOON...WITH THE RAIN SNOW LINE WELL NORTH OF THE CWA. HOWEVER WITH STRONG COLD AIR ADVECTION CONTINUING INTO THE EVENING...THE NORTHERN MOST ZONES COULD EXPERIENCE SOME FLURRIES. HOWEVER WITH TEMPS MOSTLY ABOVE FREEZING UNTIL LATER IN THE EVENING... AND MOISTURE LIMITED TO THE LOWER LEVELS...IT WILL BE INSIGNIFICANT. DRY WEATHER NEXT COUPLE DAYS...AS ZONAL FLOW BECOMES ESTABLISHED OVER THE SOUTHERN U.S. MINOR RIPPLE TUESDAY NIGHT INTO EARLY WEDNESDAY WILL QUICKLY CROSS THE CWA AND MAY BRING A SLIGHT CHANCE OF SHOWERS...BUT NOT MUCH QPF. NEXT SIGNIFICANT RAIN PRODUCER NOT EXPECTED TO REACH THE AREA UNTIL WEDNESDAY NIGHT...BUT IT WILL ALSO QUICKLY MOVE EAST OF THE AREA THURSDAY. SOME THUNDERSTORM ACTIVITY POSSIBLE WITH THIS SYSTEM...AS TEMPS EXPECTED TO WARM INTO THE UPPER 60S AND LOWER 70S BY WEDNESDAY AFTERNOON. ANOTHER STRONGER SYSTEM DIGGING INTO NORTH TEXAS SATURDAY... AND IT MAY RIVAL THE ONE THAT JUST CROSSED THE REGION. SURFACE LOW WITH THIS ONE IS A LITTLE FURTHER NORTH...BUT DO EXPECT MORE MODEL ADJUSTMENTS AS THE SYSTEM EVOLVES. CONCERNING TEMPS...A COUPLE COOL DAYS AHEAD THEN A WARMING TREND... WHICH SHOULD LAST UNTIL THE NEXT STRONG FRONT REACHES THE AREA LATE SATURDAY. && .AVIATION... HAVE SEEN QUITE AN IMPROVEMENT IN CIGS THIS AFTERNOON SINCE 18Z...WITH MVFR CIGS OVER ALL BUT THE ELD/MLU TERMINALS...WHICH ARE STILL HOLDING ONTO IFR CIGS. HOWEVER...STRONG COLD ADVECTION ON THE BACKSIDE OF A STRONG UPPER LEVEL SYSTEM OVER OK WILL LIFT THESE CIGS TO MVFR BY 22-00Z. WILL ALSO HAVE TO CONTEND WITH STRONG PRESSURE GRADIENT AREAWIDE THROUGH AT LEAST 6Z...RESULTING IN CONTINUED GUSTY WNW WINDS OF 15-25KTS WITH GUSTS TO 30KTS. WINDS AR EXPECTED TO DIMINISH TO 10-15KTS AFTER 6Z...AND DECOUPLE FURTHER AFTER 12Z SUNDAY AS HIGH PRESSURE BUILDS SE ACROSS TX. MVFR CIGS /FL015-030/ WILL PERSIST ON THE BACKSIDE OF THIS STORM SYSTEM THROUGH AT LEAST 6Z AS WELL...BEFORE CIGS SCATTER/CLEAR FROM W TO E OVERNIGHT WITH THE DEPARTURE OF THIS SYSTEM. THE LFK TERMINAL WILL LIKELY SCATTER OUT FIRST BETWEEN THE 3-6Z TIMEFRAME...WITH THE OTHER TERMINALS FOLLOWING SUITE OVERNIGHT. ALL TERMINALS SHOULD BE SKC BY 12Z SUNDAY...WITH THE REMAINDER OF THE UPCOMING 00Z TAF PERIOD REMAINING CLOUD FREE WITH NW WINDS DIMINISHING THE LT/VRB BY 00Z MONDAY. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 32 54 28 59 / 10 0 0 0 MLU 31 51 26 55 / 10 0 0 0 DEQ 25 48 22 57 / 20 0 0 0 TXK 30 51 28 57 / 10 0 0 0 ELD 29 52 24 57 / 10 0 0 0 TYR 27 53 28 59 / 10 0 0 0 GGG 29 53 27 60 / 10 0 0 0 LFK 31 55 29 60 / 10 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14/15
Hazardous weather outlook, Dec 15, 6:10 AM CST, 23 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 610 AM CST SAT DEC 15 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-151800- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 610 AM CST SAT DEC 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE TODAY...ALONG AND AHEAD OF A COLD FRONT. THE GREATEST RISK WILL BE SOUTH OF A LINE FROM LUFKIN TEXAS TO MAGNOLIA ARKANSAS. WIND GUSTS UP TO 45 MILES AN HOUR...OCCASIONAL FLASHES OF CLOUD TO GROUND LIGHTNING...AND HAIL SMALLER THAN THREE QUARTERS OF AN INCH CAN BE EXPECTED. THE RISK OF THUNDERSTORMS WILL END IN WAKE OF THE FRONT. AS COLDER AIR MOVES INTO THE FOUR STATE REGION...THE RAIN MAY MIX WITH SNOW THIS AFTERNOON AND EVENING NORTH OF A MOUNT VERNON TEXAS TO WALDO ARKANSAS LINE. NO ACCUMULATIONS ARE EXPECTED DUE TO WARM GROUND TEMPERATURES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. BUTTS
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.